MathSciNet Relay Station
MathSciNet bibliographic data
MR1344675 49J52 (49N15)
Treiman, Jay S. The linear nonconvex generalized gradient and Lagrange multipliers. SIAM J. Optim. 5 (1995), no. 3, 670–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement